# SDR GTIA2022101036714

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 60,553 hours, 28,027 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA STATED THAT DURING THE DESCENT SHE NOTICED A "BURNING SMELL" IN THE AFT GALLEY, BUT COULD NOT FIND THE SOURCE-REF TSM 05-50-00 APU VERIFIED NO LEAKS, PERCONDITIONAL AC WITH APU AND ENG 1&2. NO SMELL NOTED. ISOLATED PACK 1&2. NO SMELL NOTED. AC OK FOR SERVICE IAW AMM  21-61-00, 49-00-00 &72-00-00
